Comptes Rendus
Statistique/Probabilités
Estimation spline de quantiles conditionnels pour variables explicatives fonctionnelles
[Spline estimation of conditional quantiles for functional covariates]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 2, pp. 141-144.

This Note deals with a linear model of regression on quantiles with the explanatory variable taking values in some functional space and a scalar response. We propose a spline estimator of the functional coefficient that minimizes a penalized L1 type criterion (the penalization is of primary importance to get existence and convergence of the estimator), then we study the asymptotic behaviour of this estimator.

Cette Note a pour objet un modèle linéaire de régression linéaire sur quantiles lorsque la variable explicative est à valeurs dans un espace fonctionnel alors que la variable réponse est réelle. Nous proposons un estimateur spline du coefficient fonctionnel basé sur la minimisation d'un critère de type L1 pénalisé (la pénalisation est primordiale pour avoir l'existence et la convergence de l'estimateur), puis nous étudions le comportement asymptotique de cet estimateur.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.04.016
Hervé Cardot 1; Christophe Crambes 2; Pascal Sarda 2, 3

1 Unité biométrie et intelligence artificielle, INRA, Toulouse, BP 27, 31326 Castanet-Tolosan cedex, France
2 Laboratoire de statistique et probabilités, UMR CNRS C5583, université Paul Sabatier, 31062 Toulouse cedex, France
3 GRIMM, EA 3686, université Toulouse-le-Mirail, 31058 Toulouse cedex, France
@article{CRMATH_2004__339_2_141_0,
     author = {Herv\'e Cardot and Christophe Crambes and Pascal Sarda},
     title = {Estimation spline de quantiles conditionnels pour variables explicatives fonctionnelles},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {141--144},
     publisher = {Elsevier},
     volume = {339},
     number = {2},
     year = {2004},
     doi = {10.1016/j.crma.2004.04.016},
     language = {fr},
}
TY  - JOUR
AU  - Hervé Cardot
AU  - Christophe Crambes
AU  - Pascal Sarda
TI  - Estimation spline de quantiles conditionnels pour variables explicatives fonctionnelles
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 141
EP  - 144
VL  - 339
IS  - 2
PB  - Elsevier
DO  - 10.1016/j.crma.2004.04.016
LA  - fr
ID  - CRMATH_2004__339_2_141_0
ER  - 
%0 Journal Article
%A Hervé Cardot
%A Christophe Crambes
%A Pascal Sarda
%T Estimation spline de quantiles conditionnels pour variables explicatives fonctionnelles
%J Comptes Rendus. Mathématique
%D 2004
%P 141-144
%V 339
%N 2
%I Elsevier
%R 10.1016/j.crma.2004.04.016
%G fr
%F CRMATH_2004__339_2_141_0
Hervé Cardot; Christophe Crambes; Pascal Sarda. Estimation spline de quantiles conditionnels pour variables explicatives fonctionnelles. Comptes Rendus. Mathématique, Volume 339 (2004) no. 2, pp. 141-144. doi : 10.1016/j.crma.2004.04.016. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.04.016/

[1] H. Cardot; F. Ferraty; P. Sarda Spline estimators for the functional linear model, Statist. Sinica, Volume 13 (2003), pp. 571-591

[2] C. de Boor A Practical Guide to Splines, Springer, New-York, 1978

[3] F. Ferraty; P. Vieu The functional nonparametric model and application to spectrometric data, Comput. Statist., Volume 17 (2002), pp. 545-564

[4] X. He; P. Shi Convergence rate of B-spline estimators of nonparametric conditional quantile functions, Nonparametric Statist., Volume 3 (1994), pp. 299-308

[5] R. Koenker; G. Bassett Regression quantiles, Econometrica, Volume 46 (1978), pp. 33-50

[6] M. Lejeune; P. Sarda Quantile regression: a nonparametric approch, Computat. Statist. Data Anal., Volume 6 (1988), pp. 229-239

[7] J.O. Ramsay; C.J. Dalzell Some tools for functional data analysis, J. Roy. Statist. Soc. Ser. B, Volume 3 (1991), pp. 539-572

[8] J.O. Ramsay; B.W. Silverman Functional Data Analysis, Springer-Verlag, 1997

Cited by Sources:

Comments - Policy


Articles of potential interest

Tests de structure en régression sur variable fonctionnelle

Laurent Delsol

C. R. Math (2008)


Modèle à indice fonctionnel simple

Frédéric Ferraty; Agnès Peuch; Philippe Vieu

C. R. Math (2003)